# SDR USAAD98175

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE SERVICE DOOR SLIDE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE SERVICE DOOR SLIDE EMERGENCY LIGHT BATTERY.  (M)
